# SDR AALA202104199001

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,283 hours, 14,478 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM NUMBER 4 ON LEFT HORIZONTAL STABILIZER (1 EA). REPLACED ELEVATOR HINGE ARM END FITTING NUMBER 4 ON LEFT ELEVATOR STABILIZER PER AMM 55-16-42-400-001-A.
